American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Jiangwei Xue and Chia-Fu Yu. Endomorphism algebras of factors of certain hypergeometric Jacobians. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jiangwei Xue and Chia-Fu Yu. Abelian varieties without a prescribed Newton Polygon reduction. Proc. Amer. Math. Soc. 143 (2015) 2339-2345.
Abstract, references, and article information   
View Article: PDF

[3] Valerio Dose, Nathan Green, Michael Griffin, Tianyi Mao, Larry Rolen and John Willis. Singular moduli for a distinguished non-holomorphic modular function. Proc. Amer. Math. Soc. 143 (2015) 965-972.
Abstract, references, and article information   
View Article: PDF

[4] San Ling, Enver Ozdemir and Chaoping Xing. A relation between embedding degrees and class numbers of binary quadratic forms. Math. Comp. 83 (2014) 3001-3004.
Abstract, references, and article information   
View Article: PDF

[5] Ching-Li Chai, Brian Conrad and Frans Oort. Complex Multiplication and Lifting Problems. Math. Surveys Monogr. 195 (2013) MR 3137398.
Book volume table of contents   

[6] Marco Streng. Computing Igusa class polynomials. Math. Comp. 83 (2014) 275-309.
Abstract, references, and article information   
View Article: PDF

[7] Haruzo Hida. Local indecomposability of Tate modules of non-CM abelian varieties with real multiplication. J. Amer. Math. Soc. 26 (2013) 853-877.
Abstract, references, and article information   
View Article: PDF

[8] Jacqueline Anderson, Jennifer S. Balakrishnan, Kristin Lauter, Jennifer Park and Bianca Viray. Comparing Arithmetic Intersection Formulas for Denominators of Igusa Class Polynomials. Contemporary Mathematics 606 (2013) 65-82.
Book volume table of contents   
View Article: PDF

[9] Ilwoo Cho and Palle E. T. Jorgensen. Krein-Space Operators Induced by Dirichlet Characters. Contemporary Mathematics 603 (2013) 3-33.
Book volume table of contents   
View Article: PDF

[10] Jacob Tsimerman. Brauer-Siegel for arithmetic tori and lower bounds for Galois orbits of special points. J. Amer. Math. Soc. 25 (2012) 1091-1117.
Abstract, references, and article information   
View Article: PDF

[11] Antonio Rojas-León. Estimates for exponential sums with a large automorphism group. Contemporary Mathematics 566 (2012) 43-61.
Book volume table of contents   
View Article: PDF

[12] Thomas Scanlon. Counting special points: Logic, diophantine geometry, and transcendence theory. Bull. Amer. Math. Soc. 49 (2012) 51-71. MR 2869007.
Abstract, references, and article information   
View Article: PDF

[13] Angel Carocca, Herbert Lange and Rubí E. Rodríguez. Jacobians with complex multiplication. Trans. Amer. Math. Soc. 363 (2011) 6159-6175. MR 2833548.
Abstract, references, and article information   
View Article: PDF

[14] Kenji Koike and Annegret Weng. Construction of CM Picard curves. Math. Comp. 74 (2005) 499-518. MR 2085904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hiroyuki Yoshida. On higher derivatives of $L$-functions. Math. Surveys Monogr. 106 (2003) 249-268.
Book volume table of contents   
View Article: PDF

[16] Hiroyuki Yoshida. Absolute CM--periods. Math. Surveys Monogr. 106 (2003) 61-134.
Book volume table of contents   
View Article: PDF

[17] Hiroyuki Yoshida. Multiple gamma function and its generalizations. Math. Surveys Monogr. 106 (2003) 13-42.
Book volume table of contents   
View Article: PDF

[18] Hiroyuki Yoshida. The Stark--Shintani conjecture. Math. Surveys Monogr. 106 (2003) 43-60.
Book volume table of contents   
View Article: PDF

[19] Hiroyuki Yoshida. Applications of a limit formula of Kronecker's type. Math. Surveys Monogr. 106 (2003) 169-214.
Book volume table of contents   
View Article: PDF

[20] Hiroyuki Yoshida. Absolute CM-Periods. Math. Surveys Monogr. 106 (2003) MR MR2011848.
Book volume table of contents   

[21] Hiroyuki Yoshida. Explicit cone decompositions and applications. Math. Surveys Monogr. 106 (2003) 135-168.
Book volume table of contents   
View Article: PDF

[22] Hiroyuki Yoshida. Eisenstein series on $GL(2)$. Math. Surveys Monogr. 106 (2003) 215-248.
Book volume table of contents   
View Article: PDF

[23] Hiroyuki Yoshida. Transcendental property of CM-periods. Math. Surveys Monogr. 106 (2003) 269-274.
Book volume table of contents   
View Article: PDF

[24] Alina Carmen Cojocaru. Cyclicity of CM elliptic curves modulo $p$. Trans. Amer. Math. Soc. 355 (2003) 2651-2662. MR 1975393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Robert M. Guralnick, Peter Müller and Jan Saxl. The rational function analogue of a question of Schur and exceptionality of permutation representations. Memoirs of the AMS 162 (2003) MR 1955160.
Book volume table of contents   

[26] Tsuyoshi Itoh. A computation of minimal polynomials of special values of Siegel modular functions. Math. Comp. 72 (2003) 969-973. MR 1954979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Keiichi Komatsu. Construction of a normal basis by special values of Siegel modular functions. Proc. Amer. Math. Soc. 128 (2000) 315-323. MR 1707153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] T. Fukuda and K. Komatsu. On a unit group generated by special values of Siegel modular functions. Math. Comp. 69 (2000) 1207-1212. MR 1651753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ki-ichiro Hashimoto and Hiroshi Tsunogai. On the Sato-Tate conjecture for QM-curves of genus two. Math. Comp. 68 (1999) 1649-1662. MR 1627797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Noriko Yui and Don Zagier. On the singular values of Weber modular functions. Math. Comp. 66 (1997) 1645-1662. MR 1415803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2